# SDR SWIA200414299

- Difficulty date: December 22, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 3,856 hours, 3,540 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1271
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL INBOUND.  REPLACED RIGHT NR 1 FLAP ACTUATOR AND FECU IAW AMM 27-53-05, 27-53-10, 27-52-05.  OPERATIONAL CHECK GOOD.
